Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Fever and burning sensation while urinating - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Hi, its started three days ago. I have a fever of 103-104, im keep sweating, im taking tylenol extra strength for the fever, but once the medicine loses its effect, my temprature goes high again and i start to feel very cold and even shake. i lost the taste for food completely, i cant even stand the smell of it. i threw up only once. i feel dizzy, when i get up i just wanna sleep right of way. at night i sweat so badd its like the whole bed is washed. im wondering if its something to do with my kidney stones since i have them. im having hard time to walk because of my dizzeness. please help me what this is! thank you!
Doctor :   Hi
Doctor :  
Let me read it
User :   Ok, thank you!
User :   and im 20 year old female.
User :   like i said it started 3 days ago with a very very bad headache. i dont have the headache but i have all these symptoms still.
Doctor :   Ok

Doctor :  
Now do you have any other symptoms?
Doctor :  
like burning urination, etc
User :   kind of, yeah.
Doctor :   Ok

Doctor :  
this is mainly looks like a urinary tract infection
Doctor :   is the fever present throughout the day?
User :   yes
User :   one hour after i take the mdeicine the fever goes down and i feel a little better. but once it loses its effect i feel the same way again.
User :   even now im still sweating.
Doctor :   Ok

Doctor :  
does the fever alternate?
User :   yes
Doctor :   Ok

Doctor :  
meaning on alternate days I am asking?
User :   did you mean like does it come and go?
User :   what i meant is it comes and goes constantly.
Doctor :   ok got it

Doctor :  
any other symptoms apart from this?
User :   2 days before i got like this, my back was hurting really bad.
Doctor :   Ok

Doctor :  
again back pain, it is in urinary infections
User :   the last time it hurted like that was when i found out about my kidney stone problem and ended up going to er cuz of the extreme pain which was about a month ago.
User :   so what should i do?
Doctor :   Ok

Doctor :  
Now, you will need a course of antibiotics
Doctor :  
as the fever is high
User :   should I go to dr. for that?
Doctor :   Yes
Doctor :  
You will need to meet the Physician
User :   is there anything else I could get without going to a dr?
Doctor :  
Yes, I shall give you tips for that
User :   thank you
Doctor :  
Take good amount of water
Doctor :  
and citrus fruits like orange, lemon, etc
Doctor :  
take paracetamol for fever upto 4 times per day, as required
Doctor :  
and maintain good hygiene in your personal parts
User :   should I stop taking the tylenol exctra strength?
Doctor :   It is good

Doctor :  
You can take it
User :   Ok so should I take only tylenol extra strength as it helps the fever, or both together with paracetamol?
Doctor :  
Tylenol extra is fine
Doctor :  
it is same as paracetamol, Acetaminophen
User :   Ok Dr. Thank you so much!
Doctor :  
is a metabolite of paracetamol
Doctor :  
In people with kidney stones
Doctor :  
chances of infection shall be more
Doctor :  
so you will need to be extra careful
Doctor :   all the time around

Doctor :  
with special consideration to your diet and water intake
Doctor :   Are you with me?

User :   Yes I m reading it.
User :   I will def. go to a doctor for the kidney stones, since this is becoming a pain for me.
Doctor :   Ok

Doctor :  
and even now you will need to visit for the need of antibiotics
Doctor :  
Is there any thing else I can help you with?
User :   No, this is all.. Thanks a lot!
User :   You have a wonderful one!
Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor